3 months old baby

Question: My baby back got small ring warms ...doct suggeted to use dk jel oniment ...some times its stoped again rasises after stoping evn i stoped massage to back part plz give Ny suggtion

1 Answers
Question
Answer: Dear it can be because of some cloth also so make sure to wash baby's cloth with mild soap and dry them in sun and also do talk to your doctor and apply the ointment regularly.
Similar Questions with Answers
Question: Hi am planning to get pregnant my last period was 10th July but again 22july I got some brown discharge is happening is there any concerns on it. Bcoz after my periods again am getting brown spotting so
Answer: Dear, what is your cycle length. if your menstrual cycle length is of 25 to 30 days then you can expect your fertile period ovulation time in between 10th to 17th day of the cycle. some women experience mild bleeding or spotting during ovulation period because of hormonal changes. As you are planning for pregnancy you should check with ovulation test kit the day of onvulation &should do intercourse continuously 3 days from that day. Hope that will help. All the best dear 👍😊.
»Read All Answers
Question: hello... i have a question its not related to pregnancy. my brother is in 10th class... and i caught him doing masturbation. what should i do... plz give advice. he is small for these things... should we consult some psychatarist?
Answer: Dear you need to know masturbation is a very natural process on both genders..like how girls get mature ,boys do too..and you need not be ashamed of it..it is a necessary act ..give him privacy and please dnt confront him and make it look bad .it can effect him mentally..no need to go to psychiatrist..accept the fact..
»Read All Answers
Question: Hello. Today I'm very sad and worried. I took my first TT injection. After taking the injection my BP was normal, everything was fine. I has happy to visit to my doctor. But after taking the injection, I fainted and got senseless. When I got my sense back, I was very much tensed and the doctor visited me again. He rechecked my BP and is was hight. I'm very worried. Please give me some suggestions. Please.
Answer: Sometimes people faint when giving tt injrction as they would not eaten anything before it..dontvworry u will be ok
»Read All Answers